Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
_ETK_

Second Round Accutane, causing oily skin?

Recommended Posts

Hey everybody quick question

this is my second month of round 2 on accutane, 1st round was 20mg/day and now it is 40mg/day.

My acne is caused by my super oily skin, thats why accutane works so great for me, after my 1st round, i was clear for 2 months before my oily skin came back and i had to restart :/

Anyways, a couple days ago, my skin started becoming really oily again and I started breaking out. This is weird because ive been on 40 mg/day for over a month now and have been super dry.

I haven't been overwashing my face or anything, once or twice per day, but now my skin is super oily!!! Isn't Accutane supposed to do the opposite?

if anybody has any thought or solutions I would be grateful, Thanks

Share this post


Link to post
Share on other sites

hi,

This happen to me as well. I started with 50mg and till 2 weeks skin was so oily. After 2 weeks it got better. then I got a gap of 8 days for next dose. The derm lowered my dose to 40mg and I noticed the skin became oily again. and now done with 2 weeks of second and skin is dry again. Though I feel shiness when I wakeup in the morning and its not oily. So I feel that this is how accutane is suppoed to work .

I have next appointment on Tuesday so I am definitely gona ask this question and this strange behaviour...

cheers!!

Share this post


Link to post
Share on other sites

This is completely normal. During my first month my skin became extremely shiny, and then it began to dry out. The break out you are experiencing is completely normal as well. About 90% of people get it during the first month.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×